Ask a doctor

Worsening Varicose Veins After Invisalign

I am being treated by invisalign orthodentist. I noticed numbing in my feet and increase in varicose veins. Is it possible that invisalign braces slow blood circulation

Doctor Answers (4)

Invisalign and varicose veins

+3

It is highly unlikely that Invisalign is related to issue of varicose veins.  Sometimes changes in health occur at the same time that something else is also happening, like using Invisalign, but this does not mean there is a relatinship between the two events.  You might wish to look carefully at your history of varicose beins and see if they have flared up or settled down in the past.  You should talk to your physician to be sure your varicose veins are under control. 


Seattle Orthodontist
5.0 out of 5 stars 2 reviews

Varicose veins

+2

It is very unlikely to have varicose veins due to the aligners. You should consult your phisician for that.

Antoaneta Barba, DDS
Santa Ana Cosmetic Dentist
5.0 out of 5 stars 1 review

Varicose Veins and Invisalign

+2

That one just does not compute for me. I can see no relationship between orthodontic treatment with invisalign or any other dental treatment and swollen feet or varicose veins. Good luck with solving your issues. 

Mickey Bernstein, DDS
Memphis Cosmetic Dentist
5.0 out of 5 stars 1 review

You might also like...

Varicous veins and Invisalign?

+2

This is one of the strangest questions I have had on Invisalign!...I can't think of any possible connection between the two.

Robert Waxler, DMD, MS
Saint Louis Orthodontist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.